Propagation of the flame under conditions of strong turbulence
Doklady Akademii Nauk, Tome 221 (1975) no. 1, pp. 56-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_221_1_a13,
author = {A. M. Klimov},
title = {Propagation of the flame under conditions of strong turbulence},
journal = {Doklady Akademii Nauk},
pages = {56--59},
year = {1975},
volume = {221},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_221_1_a13/}
}
A. M. Klimov. Propagation of the flame under conditions of strong turbulence. Doklady Akademii Nauk, Tome 221 (1975) no. 1, pp. 56-59. http://geodesic.mathdoc.fr/item/DAN_1975_221_1_a13/